MAUDE Adverse Event Report: NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

NEURO - VILLALBA SPECIFY; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 39565-65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Rash (2033)
Date of Event 12/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient with an implantable neurostimulator (ins) for the treatment of spinal pain.It was reported that the patient had their ins explanted on (b)(6) 2017 to switch over to a competitor¿s device.It was noted that the ins was removed, but the paddle lead was left in and the patient started a trial with the competitor¿s ins the same day.The patient ended up getting a severe staph infection and the patient was getting allergy testing because they had rashes all over their back.No further complications are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient.It was reported that the staph infection resulted from the surgery and an allergic reaction to dermabond.It was reported that the device was removed and the patient was administered antibiotics.The issue was resolved and no further complications are anticipated.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPECIFY
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key7433055
Report Number6000153-2018-00007
Device Sequence Number109194
Product Code LGW
UDI-Device Identifier00613994560322
UDI-Public00613994560322
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Model Number39565-65
Device Catalogue Number39565-65
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer06/04/2018
07/05/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date06/14/2018
07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR